V. Capraro, A notion of continuity in discrete spaces and applications. To appear in Appl, Gen. Topol

]. E. Cech, Topological Spaces (Revised by Z.Frolík and M.Kat?tov), 1966.

U. Eckhardt and L. J. Latecki, Topologies for the digital spaces and, Computer Vision and Image Understanding, vol.90, issue.3, pp.295-312, 2003.
DOI : 10.1016/S1077-3142(03)00062-6

R. Engelking, General Topology, Pa´nstwowePa´nstwowe Wydawnictwo Naukowe, 1977.

E. D. Khalimsky, On topologies of generalized segments, Soviet Math. Dokl, vol.10, pp.1508-1511, 1999.

E. D. Khalimsky, R. Kopperman, and P. R. Meyer, Computer graphics and connected topologies on finite ordered sets, Topology and its Applications, vol.36, issue.1, pp.1-17, 1990.
DOI : 10.1016/0166-8641(90)90031-V

URL : http://doi.org/10.1016/0166-8641(90)90031-v

E. D. Khalimsky, R. Kopperman, and P. R. Meyer, Boundaries in digital planes, Journal of Applied Mathematics and Stochastic Analysis, vol.3, issue.1, pp.27-55, 1990.
DOI : 10.1155/S1048953390000041

C. O. Kiselman, Digital Jordan Curve Theorems, Lect. Notes in Comp. Sci, pp.46-56, 1953.
DOI : 10.1007/3-540-44438-6_5

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=10.1.1.106.2289

T. Y. Kong, R. Kopperman, and P. R. Meyer, A Topological Approach to Digital Topology, The American Mathematical Monthly, vol.98, issue.10, pp.902-917, 1991.
DOI : 10.2307/2324147

R. Kopperman, P. R. Meyer, and R. G. Wilson, A Jordan surface theorem for three-dimensional digital spaces, Discrete & Computational Geometry, vol.86, issue.2, pp.155-161, 1991.
DOI : 10.1007/BF02574681

A. Rosenfeld, Digital Topology, The American Mathematical Monthly, vol.86, issue.8, pp.621-630, 1979.
DOI : 10.2307/2321290

A. Rosenfeld, Picture Languages Closure operations for digital topology, Theor. Comp. Sci, vol.305, pp.457-471, 1979.

J. Slapal, A digital analogue of the Jordan curve theorem, Discr. Appl. Math. J. ? Slapal. Digital Jordan curves. Top. Appl, vol.13916, issue.153, pp.231-2513255, 2004.

J. Slapal, A quotient-universal digital topology, Theoretical Computer Science, vol.405, issue.1-2, pp.164-175, 2008.
DOI : 10.1016/j.tcs.2008.06.035

J. Slapal, Convenient Closure Operators on $\mathbb Z^2$, Lect. Notes in Comp. Sci, vol.5852, pp.425-436, 2009.
DOI : 10.1007/978-3-642-10210-3_33

]. J. Slapal, A Jordan Curve Theorem in the Digital Plane, Lect. Notes in Comp. Sci, vol.405, pp.120-131, 2009.
DOI : 10.1007/978-3-642-10210-3_33